MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number 1001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient was implanted on (b)(6) 2026.During the first in clinic therapy session on (b)(6) 2026, the patient's ipg indicated that the "device was in eri (early replacement indicator)".Log files and manufacturing records were reviewed for the ipg s/n (b)(6).The device is functioning as expected and able to provide therapy.The device was reset and reprogrammed on (b)(6) 2026.The eri notification message did not trigger after the reset.While there is no injury to the patient or medical/surgical intervention reported at this time, if the malfunction were to recur the patient could have their device erroneously replaced early.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
MDR Report Key24772192
Report Number3012309950-2026-00018
Device Sequence Number10268129
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale